# SDR QXEA200701158

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,644 hours, 15,884 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transceiver
- Part number: 8220615312
- Part serial: NTDX
- Condition: Inoperative
- Location: Altimeter
- Part time: 9,585 hours, 9,280 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - ON FLIGHT 2442 RETURNED TO GATE, RADIO ALTIMETER NR 1 FAIL MESSAGE ON ED.  MAINTENANCE REMOVED AND REPLACED NR 1 RADIO ALTIMETER TRANSCEIVER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
